Communications in Mathematical Physics

, Volume 232, Issue 2, pp 319–326 | Cite as

An Extension of the Beale-Kato-Majda Criterion for the Euler Equations

  • Fabrice Planchon


 The Beale-Kato-Majda criterion asserts that smooth solutions to the Euler equations remain bounded past T as long as \(\) is finite, ohgr; being the vorticity. We show how to replace this by a weaker statement, on \(\), where Δj is a frequency localization around \(\).


Euler Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Fabrice Planchon
    • 1
  1. 1.Laboratoire Analyse, Géométrie & Applications, UMR 7539, Institut Galilée, Université Paris 13, 99 avenue J.B. Clément, 93430 Villetaneuse, FranceFR

Personalised recommendations